# SDR SWAA2021080521719

- Difficulty date: February 21, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FLOOR PANELS DUE TO DENT DAMAGE AND LOOSE FIBERS ON PANELS; 241SF; 241JF; 241EF; 241QF AND 242JF. / REMOVED AND REPLACED FLOOR PANELS 241SF; 241JF; 241EF; 241QF AND 242JF PER AMM 53-21-00.
